on with the rest of the story, though it will take a few posts.
After a visit to the LLMD I got a prescription for Minocin to fight the CWD form of Lyme. With this drug the LLMD had warned about the side-effect of ringing of the ears, and I think one other thing (though apparently not important enough to make it into long-term memory), and to call if these symptoms presented. I looked up the drug on-line and saw Idiopathic intracranial hypertension as a possible complication. I made a mental note of this and let Eriksgirl know. As normal I started the new medication on a weekend; and that day I developed blind spots in my vision. I stopped taking the medication and my vision continued to get worse over the coming days. I called my LLMD fearing a “visual disturbance” from IIH that I had read about before. He said that he had only had one case of Minocin induced IIH and he was highly skeptical of that, but did not elaborate as to why. (Maybe because IIH can exist because of Lyme and co-infections) Either way he said that I needed to get my eyes checked out by an ophthalmologist and start the process there.
In the interim reading is very difficult because pieces of text are missing. Writing is also hard because when I proof read I can miss letters and words in the blind spot. VERY challenging problem. More details, etc. in the next post.